MathSciNet Relay Station
MathSciNet bibliographic data
MR1665284 (99k:90107) 90C10 (90C27 90C35)
Dyer, Martin E.; Walker, John Dominance in multi-dimensional multiple-choice knapsack problems. Asia-Pacific J. Oper. Res. 15 (1998), no. 2, 159–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement